# SDR HALA0600876

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-300
- Aircraft serial: 33468
- Aircraft time: 13,979 hours, 2,733 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - R ENG FIRE LOOP 1 ILLUMINATED ON STATUS PAGE.  REPAIRED WIRING AT UPPER DETECTOR ELEMENT, OPS CK OK PER FIM 26-11-00-FIG 104.
